Title

How Accurate Are Confidence Intervals for Impulse Responses in Large Var Models?

Publication Type

Journal Article

Publication Date

12-2000

Abstract

We study the finite-sample accuracy and average length of pointwise confidence intervals for impulse responses in vector autoregressive models with many variables and many lags. Our results complement existing simulation evidence based on much simpler bivariate models.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Economics Letters

Volume

69

Issue

3

First Page

299

Last Page

307

ISSN

0165-1765

Identifier

10.1016/s0165-1765(00)00315-3

Publisher

Elsevier

Additional URL

http://dx.doi.org/10.1016/s0165-1765(00)00315-3

This document is currently not available here.

Share

COinS